Alert archive / Wisconsin / Beach Hazards Statements in 2025
Beach Hazards Statement 7, NWS Green Bay, WI
NWS Green Bay, WI issued this beach hazards statement at Jul 30, 2025, 3:17 AM CDT for Kewaunee County, Manitowoc County, Wisconsin. It took effect at Jul 30, 2025, 10:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2025, 3:17 AM CDT (08:17 UTC)
- In effect from
- Jul 30, 2025, 10:00 PM CDT
- Expired
- Jul 31, 2025, 10:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
Counties Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 46 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 995 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.1
The text
As transmitted.
044 WHUS43 KGRB 300817 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 317 AM CDT Wed Jul 30 2025 WIZ040-050-301630- /O.NEW.KGRB.BH.S.0007.250731T0600Z-250731T1800Z/ Kewaunee-Manitowoc- 317 AM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...From late tonight through Thursday afternoon. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
7 follow-up statements
788 WHUS43 KGRB 301836 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 136 PM CDT Wed Jul 30 2025 WIZ040-050-310245- /O.CON.KGRB.BH.S.0007.250731T0600Z-250731T1800Z/ Kewaunee-Manitowoc- 136 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT THURSDAY THROUGH THURSDAY AFTERNOON... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...From late tonight through Thursday afternoon. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ TSK
660 WHUS43 KGRB 302031 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 331 PM CDT Wed Jul 30 2025 WIZ040-050-310445- /O.EXT.KGRB.BH.S.0007.250731T0300Z-250801T0300Z/ Kewaunee-Manitowoc- 331 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH THURSDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...From 10 PM CDT this evening through Thursday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Kieckbusch
008 WHUS43 KGRB 310419 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 1119 PM CDT Wed Jul 30 2025 WIZ040-050-311230- /O.CON.KGRB.BH.S.0007.000000T0000Z-250801T0300Z/ Kewaunee-Manitowoc- 1119 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Through Thursday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
325 WHUS43 KGRB 310807 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 307 AM CDT Thu Jul 31 2025 WIZ040-050-311615- /O.CON.KGRB.BH.S.0007.000000T0000Z-250801T0300Z/ Kewaunee-Manitowoc- 307 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Through this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
121 WHUS43 KGRB 311509 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 1009 AM CDT Thu Jul 31 2025 WIZ040-050-312315- /O.CON.KGRB.BH.S.0007.000000T0000Z-250801T0300Z/ Kewaunee-Manitowoc- 1009 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Through this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
012 WHUS43 KGRB 311943 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 243 PM CDT Thu Jul 31 2025 WIZ040-050-010300- /O.CON.KGRB.BH.S.0007.000000T0000Z-250801T0300Z/ Kewaunee-Manitowoc- 243 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ TSK
959 WHUS43 KGRB 010256 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 956 PM CDT Thu Jul 31 2025 WIZ040-050-010400- /O.EXP.KGRB.BH.S.0007.000000T0000Z-250801T0300Z/ Kewaunee-Manitowoc- 956 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 PM CDT THIS EVENING... Waves will continue to subside overnight. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 29, 10:46 PM CDT, 4 hours 31 minutes earlier. Its key messages:
- A cold front will move across northeast Wisconsin this evening, bringing a chance of showers and thunderstorms, though widespread severe weather is not anticipated. A strong storm cannot be ruled out.
- Smoke from wildfires to the northwest is expected to spread across north-central and northeast Wisconsin tonight through Thursday, potentially reducing visibilities at times. An Air Quality Advisory is in effect until noon Thursday.
- On Wednesday, light rain is possible for southern portions of the forecast area as a convective complex tracks across southern Wisconsin.
- From Thursday through early next week, a pattern change will bring cooler, drier, and more comfortable air to the region, with the next chance of rain arriving Sunday into Monday.
Area forecast discussion, Jul 29, 10:46 PM CDT, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1046 PM CDT Tue Jul 29 2025 Updated aviation portion for 06Z TAF issuance .KEY MESSAGES... - A cold front will move across northeast Wisconsin this evening, bringing a chance of showers and thunderstorms, though widespread severe weather is not anticipated. A strong storm cannot be ruled out. - Smoke from wildfires to the northwest is expected to spread across north-central and northeast Wisconsin tonight through Thursday, potentially reducing visibilities at times. An Air Quality Advisory is in effect until noon Thursday. - On Wednesday, light rain is possible for southern portions of the forecast area as a convective complex tracks across southern Wisconsin. - From Thursday through early next week, a pattern change will bring cooler, drier, and more comfortable air to the region, with the next chance of rain arriving Sunday into Monday. && .DISCUSSION... Issued at 209 PM CDT Tue Jul 29 2025 Short Term...Tonight and Wednesday Passage of a weak cold front brought some isolated shower activity to portions of eastern Wisconsin, mainly along the Lake Michigan shoreline but most of the area did remain dry through the evening. Any remaining shower activity will quickly diminish through the early overnight hours, bringing back quiet conditions behind the cold front. Following the frontal passage, northerly to northeasterly winds will bring a significant amount of smoke, both aloft and at the surface, into the region. This smoke is anticipated to spread across north-central and northeast Wisconsin from mid-evening through the overnight hours. Reduced visibilities are possible at times through Wednesday, given the current lower visibilities upstream over northern Minnesota and north of Lake Superior. On Wednesday, a convective complex is forecast to track from west to east across southern Wisconsin and northern Illinois. Confidence is increasing (30-60%) that the northern periphery of this system will affect areas south of Wisconsin Rapids to Kewaunee from mid to late Wednesday morning through late Wednesday afternoon. Rainfall amounts are expected to be light, generally less than a tenth of an inch. Northern Wisconsin should experience a cooler and less humid day, with high temperatures in the mid-70s. Long Term...Wednesday Night Through Tuesday The latest ensemble means indicate a significant pattern change across the western Great Lakes for much of this period. Ridging over northwest Canada is forecast to gradually shift eastward late this week. Simultaneously, high pressure will build southeastward and slowly traverse the Great Lakes. This surface high will introduce an airmass originating from northern Canada, characterized by 850 mb temperatures approximately 4-5 degrees Celsius below normal and precipitable water values at 50-60% of normal. High temperatures are expected to be near normal, ranging from the mid-70s to lower 80s. Overnight low temperatures will be comfortable, generally in the mid-40s to mid-50s. The next chance of rain will arrive Sunday into Monday, as a low-amplitude shortwave undercuts the ridge and tracks over the northern Mississippi Valley. Upper-level wind fields appear typical for late summer, so severe weather is not anticipated. && .AVIATION...for 06Z TAF Issuance Issued at 1042 PM CDT Tue Jul 29 2025 Smoke will be the initial concern for the area, with near surface smoke working its way into and across the area tonight through Wednesday morning. Visibility could drop to MVFR at times from smoke in the area through the afternoon hours. Then another larger rainy system will pass to our south which could bring some rain into portions of central and east-central Wisconsin during the afternoon. The northern extent of any rain remains uncertain, so kept only a PROB30 for ATW and MTW. If this rain pushes further northwards, GRB may also see an inclusion in future TAF updates. Lowered ceilings some for Wednesday afternoon as a result as well, but should still remain VFR outside of showers, which could dip briefly MVFR. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....MPC/MPC AVIATION.......Uhlmann
Hazardous weather outlook, Jul 29, 10:43 PM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1043 PM CDT Tue Jul 29 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310345- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1043 PM CDT Tue Jul 29 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Wildfire smoke from Canada will lead to a degradation of air quality over north-central and northeast Wisconsin late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Reduced visibilities and poor air quality from smoke are possible at times through Thursday morning. An Air Quality Advisory is in effect through noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected this afternoon or tonight. LMZ521-522-541>543-310345- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1043 PM CDT Tue Jul 29 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a a chance of thunderstorms through this evening. Any storm will pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The probability for widespread hazardous weather is low. Uhlmann
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:18 AM CDT | Small Craft Advisory | GRB | 43 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.